MAUDE Adverse Event Report: CONTURA INTERNATIONAL A/S BULKAMID; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE

CONTURA INTERNATIONAL A/S BULKAMID; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Model Number 50050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Retention (2119); Urinary Incontinence (4572)
Date of Event 03/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The reported date, 03/01/2025, was selected as the best estimate based on the information indicating when the patient received the device.Blocks d4 and h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: device code e1309 is being used to capture the reportable event of urinary retention.Block h11: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a patient received bulkamid urethral bulking system sometime in (b)(6) 2025.Following the procedure, the patient experienced urinary retention and required clean intermittent catheterization (cic) for three days.She continued to experience difficulty emptying her bladder, with elevated post-void residual (pvr) volumes, although specific measurements were not available.Additionally, the patient reported a worsening of her stress urinary incontinence (sui) compared to her condition prior to the procedure.As of the time of this report, it is unknown whether the patient's symptoms have resolved.Boston scientific corporation has been unable to obtain additional information regarding this event, despite good faith efforts.

Brand Name
BULKAMID
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Manufacturer (Section D)
CONTURA INTERNATIONAL A/S
sydmarken 23
soborg 2860
DA  2860
Manufacturer (Section G)
CONTURA INTERNATIONAL A/S
sydmarken 23
soborg 2860
DA   2860
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22873539
Report Number2124215-2025-58806
Device Sequence Number5803109
Product Code LNM
UDI-Device Identifier10810005340509
UDI-Public(01)10810005340509
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50050
Device Catalogue Number50050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale